| Model Number |
UNK DY |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during normal use, cracks were noticed on the luer ends (luer adapter) of the catheter.The cleaning agent used on the device was clinelle wipes.The catheter was repaired.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b3, b5, d4 (model#, catalog#), d6a, d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that there were cracks on both pairs of venous and arterial luer adapters.The placement of these cracks suggest that they were created by an overtightening of the adapters.Overtightening a luer adapter can cause excessive stress on it which can lead to cracks/breaks in the material.It was reported that the luer adapter was leaking and cracked.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during normal use, a crack was noticed on both luer ends (red blue luer adapter) of the catheter.The catheter has been in placed for 8 months at the time event.The cleaning agent used on the device was clinelle wipes.The catheter was repaired.There was no reported patient injury.